Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is vibration in leg normal after stopping ciprofloxacin?

Stopped taking ciprofloxacin 2weeks ago after being on 500mg 2x daily for 10 days (3x since March due to diverticulitis). I am suddenly expierencing vibrations in my left leg around the clock for the last week. It feels like I have a cell phone on vibrate against my leg. None stop very annoying. No pain or weakness but distracting. How is this treated? 59yrs old, 5 8 , 155lbs
Mon, 1 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

This is not normal, but not related to Ciprofloxacin. Visit neurologist for physical examination.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diverticulitis


Is vibration in leg normal after stopping ciprofloxacin?

Hello, This is not normal, but not related to Ciprofloxacin. Visit neurologist for physical examination. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist